# SDR UALA2011081804394

- Difficulty date: August 16, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 38,263 hours, 16,018 cycles
- Engine: Iae V2527A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Vibration
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL VIBRATION AFTER ROTATION AT 145 KTS.  REPLACED BOTH NOSE TIRES.  REQUEST CREW COMMENTS ON VIBRATION.  ABNORMALLY HEAVY VIBRATION FROM NOSE GEAR AFTER LIFTOFF AND PRIOR TO RAISING GEAR. T/S PER TSM.  FOUND NR 1 MLG TIRE OUT OF ROUND AS PER TSM.  REMOVED AND REPLACED NR 1 MLG TIRE IAW AMM.  RPLC'D NUTS AND COTTER PINS WITH NEW.
